# SDR SWAA2023080474107

- Difficulty date: June 30, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 663.75 AND LBL 43 CENTER SECTION AT LOWER FUSELAGE 2023-422264<[01] FAULT RESOLVED ON TASK CARD TTG8Q00LYWL WHERE ANGLE IS REPLACED;[02] CORRECTED STEP 1: FAULT RESOLVED ON TASK CARD TTG8Q00LYWL WHERE ANGLE IS REPLACED;[03] CORRECTED STEP 2: FAULT RESOLVED ON TASK CARD TTG8Q00LYWLN WHERE ANGLE IS REPLACED;[04] FAULT RESOLVED ON TASK CARD TTG8Q00LYWLN WHERE ANGLE IS REPLACED
